# SDR 99FDEA00333

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Engine: Ge CF680C2A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AFTER T/O AT GEAR RETRACT, LOUD BANG THOUGHT TO BE FAILURE OF NOSE GEAR COMPONENT.  *S/D*  REMOVED AND REPLACED NR 2 ENG IAW WORK CARDS 64T0100-2 & 64T0700-2, FUNCTIONAL CK PRETEST ENG MM 71-00-00 AND JRH ALL CK NORMAL.
